U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

How does parnate (tranylcypromine) cause emotional blunting/numbness?

1 doctor answer5 doctors weighed in
Dr. Imad Khreim
Psychiatry 40 years experience
Antidepressants : patients being treated with antidepressants in general may complain of blunting of feelings. usually the physician decreases the dosage a little and most of the time it improves. some blunting of feelings is not medication induced and can be a sign of depression. this may require an increase rather than a decrease of medications. good luck and feel better

Related questions

A 33-year-old member asked:
I have a lot of questions about parnate (tranylcypromine). What is good site?
1 doctor answer4 doctors weighed in
A 31-year-old member asked:
I want to know what's the side effect of parnate (tranylcypromine)?
1 doctor answer1 doctor weighed in
A 40-year-old female asked:
Is parnate (tranylcypromine) dangerous?
2 doctor answers3 doctors weighed in
A 40-year-old member asked:
Is parnate (tranylcypromine) effective?
1 doctor answer4 doctors weighed in
Last updated May 7, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.